# SDR ASOA201100032

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,968 hours, 11,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED RT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.  RELAMPED RT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.
